Facebook Pixel

pregnancy scare!! Please help me!!

By March 23, 2017 - 3:35pm
Rate This

need help!! I had unprotected sex a month ago and had morning pill on the 4th day after sex. I started to bleed 4 days later after taking the pill which started with clotting and then became heavier with lots of pain and clots. I have taken several pregnancy test, all negative. Now waiting for the period, i have sore breats, headache and bloating. My periods should start in 2-3 days. Can i still be pregnant? Do i need to take another pregnancy test, blood or urine? I am really scared.


Add a Comment1 Comments

EmpowHER Guest

Hi Susan,
Thanks for the reply. :)
I have put on weight also, happened after taking this pill. Also i am suffering from nausea now. Could it be a side effect of EC?

March 24, 2017 - 9:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!